# SDR ARWR960395

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: C4 Door Cut-Out
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER AFT FUSELAGE C-4 CARGO DOOR CUT-OUT HAS CORROSION THROUGH.  CUT-OUT DAMAGED SECTION, FABRICATED DOUBLER AND TRIPLER AND INSTALLED IAW DER NR MHA 3057.  TREATED AND PRIMED IAW SRM 51-1-8, SEALED AREA IAW SRM 51-1-14.  REPAIRED UNDER DAC GLP 1748-96-05-02-009.  (X)
